A member asked:

How bad of rebound should i expect when stopping tysabri (natalizumab) infusions when i can't take new med of same class due to health issues? what'll be me symptom

A doctor has provided 1 answer
Dr. Charles Cattano answered

Specializes in Gastroenterology

What tysabri (natalizumab) has been prescribed to treat. Will need this information to best address your concern please.

Answered Apr 19, 2014

4.2k views

Thank

Related Questions

A member asked:

Can I take vitamins while on tysabri (natalizumab)?

A doctor has provided 1 answer

A member asked:

Can I take tamiflu if im on MS drug tysabri (natalizumab)?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...